Pennsylvania, 2008

Wildfire in Pennsylvania, April 11, 2008

April 11, 2008 · NWS PHI · 1 event in 1 county or zone

A brush fire occurred on the grounds of the Lehigh Valley Country Club on the afternoon of the 11th. It occurred along the south side of Country Club Lane.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A brush fire occurred on the grounds of the Lehigh Valley Country Club on the afternoon of the 11th. It occurred along the south side of Country Club Lane. Lower Macungie Township firefighters attacked the fire from the north side while West Salisbury Township created a fire break on the south side. The fire was contained in about 30 minutes. April 2008 was a drier than normal month, which led to an above average number of wildfires across Pennsylvania. At the Lehigh Valley International Airport, the April monthly precipitation total was 2.89 inches, 0.60 inches drier than normal. Over half of the precipitation for the month fell after April 25th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 11, 10:00 AM EST, 4 hours earlier.

Area forecast discussion, Apr 11, 10:00 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT FRI APR 11 2008

.SYNOPSIS...
A WARM FRONT ASSOCIATED WITH AN INTENSE LOW PRESSURE SYSTEM OVER THE
LOWER MISSOURI VALLEY WILL MOVE NORTH OF OUR AREA TODAY. THE LOW
PRESSURE SYSTEM ITSELF WILL MOVE EAST AND PASS THROUGH NEW YORK
STATE ON SATURDAY. ITS COLD FRONT SHOULD MOVE THROUGH THE REGION BY
SATURDAY EVENING. A LOW PRESSURE SYSTEM IN RESPONSE TO AN
APPROACHING UPPER AIR DISTURBANCE WILL DEVELOP AND LINGER OFF THE
MIDDLE ATLANTIC COASTAL WATERS EARLY NEXT WEEK. A BLOCKY WEATHER
PATTERN WILL DEVELOP WILL PERMIT A HIGH PRESSURE SYSTEM IN THE
CENTRAL PART OF THE COUNTRY TO ONLY SLOWLY BUILD TOWARD THE EASTERN
SEABOARD FOR THE REST OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ZONES SENT MAINLY FOR FRESHENING UP THE WORDING.

THE WRF-NMM INITIALIZED BETTER THAN THE GFS WITH THE 00Z RUN.
NEVERTHELESS THE GFS CONTINUES TO HAVE A BETTER HANDLE ON THE
ONGOING PCPN AND THE WRF-NMM REMAINS A SLOWER OUTLIER WITH RESPECT
TO BOTH THE SREF MEAN AND OTHER MODELS WRT TO THE COLD FRONT.

THE ISENTROPIC LIFT THE GFS DEPICTED PRETTY WELL LAST NIGHT IS GOING
TO TOWN ATTM ACRS NCNTRL PA AND ITS MORE OF A TIMING ISSUE EARLY OF
FOLLOWING THE SHRAS ASSOCIATED WITH THIS SURGE ACROSS OUR NORTHERN
CWA. AT THE OTHER END OF OUR CWA WITH ALL OF THE HIGHER CLOUDS
PASSING ABOVE, ITS HARD TO FOLLOW THE FOG BANK AND LOWER CLOUDS S
OF THE REGION EARLY THIS MORNING. THE HIGHER CLOUDS THOUGH ARE DOING
THEIR PART TO LIMIT THE SPREAD OF THESE FEATURES NORTHWARD AND WE
HAVE SCALED BACK ON ITS MENTION FROM THE PREVIOUS FORECAST. THE
FORECAST 925MB WINDS SHOULD CONTINUE TO HELP ADVECT THE CLOUDS/FOG
NORTH THIS MORNING BEFORE TURNING MORE TO THE NORTHEAST THIS
AFTERNOON. THIS DOES ADD A LAYER OF UNCERTAINTY TO THE SKY AND MAX
TEMP FORECASTS FOR OUR SOUTHEASTERN ZONES.

GETTING BACK TO THE SENSIBLE WEATHER FOR TODAY, AFTER THIS INITIAL
PCPN SHOT ADVECTS EASTWARD THIS MORNING, OUR CWA IS FORECAST TO BE
UNDER FAIRLY STRONG LLVL THETA E ADVT THRUT THE DAY. WE WERE
SLIGHTLY MORE AGGRESSIVE THAN THE GUIDANCE IN INTRODUCING A CHC OF
PCPN THIS AFTN BECAUSE OF THIS. THE STRONGEST OVERALL WAA IS
EXPECTED TO REMAIN NORTH OF OUR CWA AS IS THE BEST JET SUPPORT. SO
WHILE WE MAINTAINED POPS, THIS HAS THE LOOK OF SHRAS FORMING IN THE
GENERAL WEAK WAA FLOW AND MOVING ON NORTHEAST. THE BETTER ORGANIZED
WAA PCPN SHOULD BE NORTH OF OUR CWA. AS FAR AS THUNDER GOES, THERE
WILL BE GREATER FORECAST INSTABILITY ALOFT THAN AT THE SURFACE.
WE BASED THE INCLUSION OR EXCLUSION OF THUNDER ON AN AVERAGE OF THE
SHOWALTER INDEX AND 925MB FORECAST THAT SUPPORTS IT.

FOR MAX TEMPS WE WENT ALONG CLOSER TO GFS MOS BECAUSE OF THE
RELATIVELY HIGHER START BECAUSE OF THE CLOUDS THIS MORNING. THE SAME
CLOUDS ADD SOME UNCERTAINTY TO THE MAX TEMPS. IF THERE IS MORE SUN
THAN CURRENTLY FORECAST, WE WOULD EQUAL OR SURPASS YESTERDAYS MAX
TEMPS IN MOST AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WE BELIEVE THE BEST ORGANIZED SHOT FOR PRECIPITATION WILL OCCUR
TONIGHT ACROSS OUR CWA. THERE WAS PRETTY DECENT MODEL CONSENSUS OF
THE NORTHERN PART OF OUR CWA BEING FAVORED. THIS LOOKS TO BE CAUSED
BY A FCST OF AN INTENSIFYING LLJ ACROSS THAT AREA TNGT. ITS ODD THAT
WHILE THE GFS IS FASTER WITH THE COLD FRONT, THE WRF-NMM IS FASTER
WITH THE JET FEATURE. EITHER WAY THEY POINT TO THE NRN PART OF OUR
CWA. INSTABILITY CONSENSUS IS GREATEST TONIGHT, BUT NOT ON THE SCALE
OF LOCATIONS FARTHER TO THE WEST AS THE GREATER INSTABILITY POCKET
ACROSS THE OHIO VALLEY IS EXPECTED TO PASS NORTH OF OUR CWA
OVERNIGHT. IT LOOKS AS THOUGH OUR CWA WILL BECOME THE RECIPIENT OF
ONGOING THUNDER THAT DEVELOPS W OF US AND MOVES EASTWARD OVERNIGHT.
THE HIGHER LEVEL JET STRUCTURE DOES NOT REMAIN AS FAVORABLE AS IT
COULD BE AS IT WILL BE ARRIVING LATE. ITS ALWAYS TOUGH TO TELL IF
THESE CONVECTIVE FEEDBACK SHORT WAVES ON THE GFS ARE REAL OR NOT. SO
WE DID NOT INCLUDE ANY ENHANCED WORDING FOR HVYR RAIN. SEVERE
POTENTIAL LOOKS LIKE IT WILL BE LIMITED BECAUSE OF THE LACK OF SFC
BASED INSTABILITY IN WHAT WE BELIEVE SHOULD BE A BIT OF A PCPN
INDUCED INVERSION ESPECIALLY WHERE THE LLJ IS FORECAST TO OCCUR.

SATURDAY FORECAST IS MORE OF A QUESTION AS TO HOW QUICKLY CAN THE
INSTABILITY RAMP UP AGAIN. NOW THE JET STRUCTURE ALOFT WILL BE QUITE
GOOD, BUT THE LLJ IS FORECAST TO BE OFFSHORE AND NEGATIVE LLVL THETA
E ADVT IS FORECAST EXCEPT FOR POSSIBLY SUSSEX COUNTY DELAWARE. THE
WRF-NMM IS THE SLOWEST WITH MOVING THE FRONT OFF. WE DO NOT WANT TO
TOTALLY DISCOUNT ITS SOLUTION BECAUSE OF THE SW FLOW ALOFT, THE
FRONT SHOULD NOT WHISK ON THRU. SO WE MAINTAINED HIGHER POPS IN THE
EARLIER PART OF SATURDAY DAY FOR ANY LEFTOVER CONVECTION AND THEN
WENT WITH LOWER POPS OVERALL FOR THE AFTN GIVEN THAT THE BEST LOW
LEVEL SUPPORT EVEN WITH THE NAM SHOULD BE OFFSHORE BY THEN. DID SEE
THAT SPC JUST TOUCHED OUR SRN CWA WITH A SLIGHT RISK FOR SEVERE
STORMS. PLEASE NOTE THE UNCERTAINTY FACTORS AS DEPICTED IN THEIR
DISCUSSIONS. BECAUSE OF THIS NO ENHANCED WORDING WILL BE USED, BUT
WE WILL MENTION THE SLIGHT RISK IN THE HWO.

WITH A CHANNELIZED VORT MAX FORECAST TO MOVE THROUGH OUR CWA ON
SATURDAY NIGHT, WE KEPT THE LOW CHANCE FOR SHRAS. THE FLOW ALOFT IS
STILL SOUTHWEST SO WE ARE SUSPECTING THAT THE WRF-NMM IS CHILLING
THE LOWER LAYERS TOO QUICKLY. WE HAVE THUS KEPT LIQUID PCPN FORECAST
FOR THIS TIME PERIOD ALL AREAS. ETA MOS DID NOT BUY INTO THE WRF-NMM
SOLUTION AS MOST OF ITS MINS ARE HIER THAN GFS MOS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HPC CONTINUES TO HOLD BACK ON GIVING HIGH CONFID FOR THIS FORECAST
PERIOD AND IT IS PRETTY EASY TO SEE WHY. WHILE ECMWF HAS BEEN MORE
CONSISTENT, THE GFS SEEMS TO BE BOUNCING AROUND A BIT EVEN THOUGH IT
IS SLOWLY CONFORMING TO THE ECMWF SOLUTION. THE CANADIAN GLOBAL IS
ALSO STARTING TO LOOK GOOD AND BETWEEN THE THREE OF THESE MODELS A
DECENT FORECAST LOOKS TO EMERGE. THEREFORE, WE TRIED NOT TO STRAY TO
FAR FROM THE CURRENT FORECAST AS PERSISTENCE LOOKS RELATIVELY GOOD.
WE USED HPC PROGS TO START AND THEN MADE MINOR ADJUSTMENTS BASED ON
LOCAL EFFECTS AND COLLABORATION WITH OTHER OFFICES. THE LATEST 00Z
EUROPEAN WOULD BRING PRECIP TO OUR AREA ABOUT THURSDAY. OF LATE ITS
BEEN A BIT TOO AGGRESSIVE AND WRONG WITH THESE EAST COAST CLOSED LOW
SOLUTIONS.

AN UPPER LEVEL TROUGH WILL SLOWLY MOVE ACROSS THE REGION SUNDAY
THROUGH TUESDAY. THE SOLUTION WOULD BRING PLENTY OF SELF-DESTRUCT
SUNSHINE TO START THE WEEK AS CAA AND A NNW WIND PERSISTS. AS THE
TROUGH MOVES EVER SO SLOWLY EASTWARD MONDAY SKIES WILL START TO
CLEAR OUT THROUGH TUESDAY MORNING BUT INSTABILITY CLOUDS COULD
PREVAIL FOR THE AFTERNOON HOURS. THERE COULD ALSO BE SOME LIGHT
SHOWERS ACROSS THE AREA AND THE PTYPE IN THE HIGHER TERRAIN COULD BE
SNOW. WITH THIS UNSEASONABLY COOL AIR MOVING IN WITH THE TROUGH
THERE COULD POSSIBLY BE THE FIRST FROST/FREEZE OF THE SEASON, WHICH
BEGINS APRIL 15TH. WE WILL CONTINUE TO WATCH THIS OVER THE NEXT FEW
DAYS TO SEE WHAT MATERIALIZES.

SURFACE HIGH PRESSURE GETS SQUEEZED INTO THE REGION TUESDAY AND
HANGS AROUND INTO THURSDAY BEFORE BEING PUSHED TO OUR SOUTH. THE
HIGH CONTINUES TO INFLUENCE THE REGION AS AN UPPER RIDGE BUILDS OVER
THE TOP OF US. WE THEREFORE EXPECT THE EXTENDED TO STAY MAINLY DRY
FROM ABOUT MIDWEEK ON.

&&

.AVIATION /15Z TODAY THROUGH TUESDAY/...
LATEST ANALYSIS SHOWS THE WEAK AREA OF SURFACE CONVERGENCE WEST TO
EAST FROM CAMDEN CO NJ THROUGH NOTHTERN DELAWARE AND CHESTER
COUNTIES IN PENNSYLVANIA. A WORLD OF DIFFERENCE EITHER SIDE OF THIS
BOUNDARY. ILG IS OVC005 AND PNE BKN040. SFC WINDS ARE SOUTHERLY
SOUTH OF PHL AND EAST TO NORTHEAST NORTH. VSBL SATL WOULD SUGGEST A
GOOD VFR DAY OVER THE REGION BUT THAT IS NOT THE CASE EVERYWHERE.
SFC INVERSION AT 912MB OR 2890 FT, BUT ADDITIONAL HEATING MAY ERODE
THIS AWAY AS CLOUDS FORM/DISSIPATE BELOW 3000 FT. TOUGH CALL WITH
THE CIGS INVOF OF SFC BOUNDARY NEXT FEW HOURS. WILL LEAN TOWARD
THE POSSITIVE SIDE WITH SOME UPDATES IN FEW MINUTES.

SCATTERED SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE AREA LATE THIS AFTERNOON AND EVENING WITH A
BETTER CHANCE FOR RAIN AND MVFR CIGS AND VSBYS EVENTUALLY DEVELOPING
OVERNIGHT.

OUTLOOK...PERIODS OF LOWER CONDITIONS AND SCATTERED SHOWERS WILL
CONTINUE SATURDAY AND SATURDAY EVENING UNTIL A SFC COLD FRONT MOVES
ACROSS THE AREA. VFR CONDITIONS WILL RETURN FOR SUNDAY, HOWEVER SCT
SHOWERS MAY DEVELOP DURING THE AFTERNOON AS AN UPPER DISTURBANCE
MOVES BY. VFR CONDITIONS EXPECTED DURING THE EARLY PART OF NEXT
WEEK.

&&

.MARINE...
LIGHT WINDS AND 2 TO 3 FT SEAS ACROSS THE COASTAL WATERS PRESENTLY
WITH SEAS A FOOT OR LESS IN THE UPPER BAY. A SCA FLAG IS UP AND WILL
REMAIN UNCHANGED AS WINDS ARE EXPECTED TO INCREASE AND SEAS WILL
BUILD TODAY. A LOW WILL PASS TO THE NORTH AND A SERIES OF FRONTS
WILL CROSS THE WATERS. WINDS WILL REMAIN UP AROUND SCA FOR ABOUT 12
OR 15 HOURS OR SO BEFORE A COLD FRONT MOVES BY SATURDAY MORNING.
AREAS OF FOG WILL BE OVER THE WATERS THE FIRST HALF OF TODAY AND
THEN SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE IN TONIGHT.

ANOTHER PERIOD OF SCA WINDS AND SEAS COULD ARRIVE SUNDAY NIGHT INTO
MONDAY AS A HIGH BUILDS IN FROM THE WEST AND A LOW FORMS WELL
OFFSHORE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM TODAY TO 12 PM EDT SATURDAY
     FOR ANZ430-431-452>455.
     SMALL CRAFT ADVISORY FROM 6 PM TODAY TO 12 PM EDT SATURDAY
     FOR ANZ450-451.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI/EBERWINE
SHORT TERM...GIGI
LONG TERM...MEOLA/GIGI
AVIATION...OHARA/EBERWINE
MARINE...OHARA/EBERWINE
Hazardous weather outlook, Apr 11, 2:54 AM EST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EDT FRI APR 11 2008

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-121000-
NEW CASTLE-KENT DE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
354 AM EDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ESPECIALLY TONIGHT COULD CONTAIN SOME
LOCALLY HEAVY DOWNPOURS. THE GREATER CHANCES ARE OVER NORTHERN
PENNSYLVANIA AND NEW JERSEY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-121000-
INLAND SUSSEX-DELAWARE BEACHES-
354 AM EDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SATURDAY. THE
AREA IS NEAR THE NORTHERN EXTENT OF THE RISK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-121000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 AM EDT FRI APR 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-121000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
354 AM EDT FRI APR 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Lehigh

When
April 11, 2:00 PM EST to 3:00 PM EST
Where
Lehigh forecast zone
Reported by
Newspaper
Coordinates
40.613, -75.592 (the zone’s center; the record gives no point)

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2008Every state in 2008This day in weather historyWarnings in Pennsylvania, April 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 93780.